UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/7524

タイトル: A Stochastic Representation for Fully Nonlinear PDEs and Its Application to Homogenization
著者: Ichihara, Naoyuki
キーワード: Fully nonlinear parabolic equations
Hamilton-Jacobi-Bellman equations
backward stochastic differential equations
nonlinear Feynman-Kac formula
homogenization
発行日: 2005年11月17日
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 12 (2005), No. 3, Page 467-492
抄録: We establish a stochastic representation formula for solutions to fully nonlinear second-order partial differential equations of parabolic type. For this purpose, we introduce forward-backward stochastic differential equations with random coefficients. We next apply them to homogenization of fully nonlinear parabolic equations. As a byproduct, we obtain an estimate concerning the convergence rate of solutions. The results partially generalize homogenization of Hamilton-Jacobi-Bellman equations studied by R. Buckdahn and the author.
URI: http://hdl.handle.net/2261/7524
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms120306.pdf211.89 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください